Show simple item record

dc.contributor.authorGlynn, David
dc.date.accessioned2014-09-30T06:00:44Z
dc.date.available2014-09-30T06:00:44Z
dc.date.issued2010en_US
dc.identifier.citationGlynn, D. (2010). The permanent of a square matrix. European Journal of Combinatorics, 31(7) pp. 1887-1891.en
dc.identifier.issn0195-6698en_US
dc.identifier.urihttp://hdl.handle.net/2328/31403
dc.titleThe permanent of a square matrixen_US
dc.typeArticleen_US
dc.identifier.rmid2006014780en_US
dc.identifier.doihttps://doi.org/10.1016/j.ejc.2010.01.010en
dc.subject.forgroup0102 Applied Mathematicsen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record